Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Urine yellow, burning sensation in feet, urethral swab found heavy staph aureus growth after sex. Help?

I m not so sure if I used a condom but a day after having this episode of sex,I noticed that my urine Became yellow and also I feel there was like a lil burning sensation even tho I can t totally say it was a burning sensation..secondly I noticed a burning sensation in my feet and by my thighs but I guess that was somati...I did a urine and urethral swab my urine found nothing after culture and the WBC was 2-3,while in my urethral swab was found heavy growth of staph aureus,and the pus cells was 0-1/hpf..I m really worried as I m not sure dthis was contacted sexaully cos I know I used to have scantly growth of staph.also I want you to interpret this results..
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  1195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Sexologist 's  Response
Staph aureus infection in the urine is relatively rare. May be there is some other source of infection related to the urinary tract. Your history is sketchy and you require a detail history and examination by the doctor.

Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor